# SDR SWAA2024011738527

- Difficulty date: January 8, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED<[01] UPDATED MEASUREMENT TABLE;[02] REPAIR SCUFF PLATE IAW SRM 53-60-15-2R-1;[03] VERIFIED MEASUREMENTS TABLE.
